# SDR TWAA9904108

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CHAIR TRACK WITH CORROSION AT RBL 24.75, STA 344 TO 420.  REPLACED CHAIR TRACK FROM STA 344 TO 420, PER SRM 53-10-5.
